# SDR CALA2021121002327

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 69,565 hours, 25,215 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540rbl15.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 , 12/07/2021. DATA WAS TRANSCRIBED FROM NSA EMX N/R 00119, IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE HANGER N/R 5866105, WORK ACCOMPLISHED BY V905004, AND INSPECTED NSA EMX N/R 00119 AND HANGER N/R 5866104 FOR WORK ACCOMPLISHED BY V912634. CIR C/W. SSFR REPORT, 46-0024, ENTERED BY UAL INSPECTION V842476 INSPECTION COMPLETE
